# SDR CA050722002

- Difficulty date: June 23, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Aerosp SA315B
- Aircraft time: 8,847 hours
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COMPOSITE HORIZONTAL STABILIZER INSTALLED IN ACCORDANCE WITH STC SR00124LA-D. THE R/H REAR ATTACHMENT LUG WAS FOUND TO BE BROKEN COMPLETELY OFF AT THE SPAR ON THE STABILIZER.  IT WAS FOUND WHILE A DAILY INSPECTION WAS BEING PERFORMED ON THEAIRCRAFT. WE HAVE INFORMED THE MANUFACTURER WHO HAS ISSUED A SERVICE BULLETIN  05-01.
